# SDR 96ZZZX5215

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1235R
- Make and model: Raven S-50A
- Aircraft serial: S50A275
- System (JASC): 5102 · Balloon Reports
- Part: Tank
- Part number: C16151J
- Condition: Chafe Door
- Location: Gondola
- Part time: 166 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF FLOOR ASSY, VISUAL CHAFING OF STRUCTURAL ALUMINUM U-TUBING WAS OCCURRING DUE TO ABRASION BY PROPANE FUEL TANK.  WICKER WAS ALREADY BROKEN.  SUGGEST THOROUGH INSPECTION AT ANNUALS AND APPLICATION OF ANTI-CHAFE MATERIAL (SPLIT HOSE) TO TANK BASE.
